Florida, 2020

Flash Flooding and Tropical Depression in Florida, September 12 to 13, 2020

September 12 to 13, 2020 · NWS MFL · 11 events in 11 counties and zones

A low pressure system, turned tropical disturbance, moving across the western Atlantic and over the Bahamas abruptly formed into Tropical Depression Nineteen on September 11th. Tropical Depression Nineteen gradually continued westward and the center passed about 10 to 20 miles SSE of Miami, Florida during the morning of September 12th with a minimum central pressure of 1007 mb and maximum…

Where it happened

Every event with a place to put it; 9 filed by county or forecast zone are drawn at its center, in a lighter ring. Tap one for its entry below.

  • Tornadoes
  • Tropical storms and surge
  • Floods
  • Wind
  • Hail
  • Winter weather
  • Heat and drought
  • Cold
  • Fire, smoke and dust
  • Marine and coastal
  • Other

Open the live radar over this ground

The toll

Deaths
0
Injuries
0
Property damage
$20,000
Crop damage
None recorded
Events
11

Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.

What happened

The episode as NWS MFL wrote it up.

A low pressure system, turned tropical disturbance, moving across the western Atlantic and over the Bahamas abruptly formed into Tropical Depression Nineteen on September 11th. Tropical Depression Nineteen gradually continued westward and the center passed about 10 to 20 miles SSE of Miami, Florida during the morning of September 12th with a minimum central pressure of 1007 mb and maximum sustained winds of 35 mph. As Tropical Depression Nineteen moved westward over the South Florida peninsula, it continued to strengthen into a Tropical Storm known as Tropical Storm Sally. Lowest surface pressure recorded over South Florida was 1002.9 mb at Naples Municipal Airport and Marco Island Airport and maximum sustained winds of 35 mph over land at FAU Boca Raton Campus on September 12. Recorded Tropical Storm force wind gusts were measured across South Florida ranging from 40 to 55 mph.

Although the effects from Tropical Depression Nineteen were generally minor for wind and more moderate to significant for rainfall/flooding for South Florida, wind gusts of tropical storm force were measured across much of Palm Beach, Broward, Miami-Dade, and Collier counties. Rainfall flooding impacts were moderate to significant across South Florida with around 3.5 to almost 10 inches across portions of Collier County, around 3 to almost 8 inches across portions of Miami-Dade County, and around 3 to almost 6 inches across portions of Broward County. Almost 4,000 customers lost power during the event, almost all of them split between Collier and Miami-Dade Counties. A peak storm surge of 1.43 feet was observed at Naples Pier and 1.16 at Virginia Key.

What forecasters said that day

The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Miami, FL wrote its last area forecast discussion before the first event at Sep 11, 7:07 PM EST, 4 hours 53 minutes earlier.

Area forecast discussion, Sep 11, 7:07 PM EST, 4 hours 53 minutes before
Area Forecast Discussion
National Weather Service Miami FL
807 PM EDT Fri Sep 11 2020

.Aviation (00Z TAFs)...
Deteriorating conditions likely across the region tomorrow
morning, as TD 19 approaches South Florida. MVFR conditions
possible due to lowering CIGs beginning around 05Z tomorrow
(handled with TEMPOs). SCT/NMRS convection may develop near the
sites tomorrow beginning around 09Z, as the center of TD 19 moves
over the region. Bouts of IFR/LIFR possible near any storm, as
tropical rain rates will quickly reduce visibilities. Winds
generally ESE and may be gusty near any intense convection.

&&

.Prev Discussion... /issued 558 PM EDT Fri Sep 11 2020/

..TROPICAL STORM WATCHES IN EFFECT FOR THE EAST COAST METRO AREAS
OF SOUTH FLORIDA...

..FLOOD WATCH IN EFFECT FOR ALL OF SOUTH FLORIDA THROUGH
SATURDAY NIGHT...

Update...
Tropical depression nineteen formed near South Bimini late this
evening with winds of 35 mph. NHC is forecasting depression
nineteen to move westward and across the southern areas of South
Florida tonight and into the southeast Gulf of Mexico on Saturday
remaining as a tropical depression, but there is a slight chance
that the depression could become a tropical storm before moving
onshore tonight. Therefore, a Tropical Storm Watch is now in
effect for the east coast metro areas of South Florida including
the adjacent coastal waters and the offshore Gulf waters of South
Florida.

The total rainfall amounts across South Florida has also been
raised a little bit over the eastern areas for this weekend.
Therefore, total rainfall amounts of 2 to 4 inches are possible
across South Florida this weekend, and a Flood Watch has been
extended and in time and location to include all of South Florida
until Sunday morning.

There is also a High Risk of Rip Currents in effect for
the east coast beaches of South Florida through Saturday evening.

Rest of the forecast looks good at this time and no other changes
are planned.

Prev Discussion... /issued 338 PM EDT Fri Sep 11 2020/

..FLOOD WATCH FOR WESTERN AREAS OF SOUTH FLORIDA THROUGH
SATURDAY EVENING...

.HEAVY RAINFALL POSSIBLE THIS WEEKEND...

Short Term...
The tropical disturbance over the Bahamas will continue to move
westward through South Florida tonight and into the Gulf of Mexico
on Saturday. NHC is showing that there is a 70 percent chance of
development in the next couple of days mainly over the eastern
Gulf of Mexico once the disturbance moves across South Florida.
This disturbance will allow for numerous to occasional showers and
isolated to scattered thunderstorms over South Florida through
Saturday night. There could also be heavy rainfall across the
region this weekend, as deep tropical moisture remains in place
over South Florida. More on the heavy rainfall in the hydro
section below.

The latest short range models are also showing some turning in the
lowest 0 to 3 KM late tonight into Saturday as the disturbance
moves across South Florida into the Eastern Gulf of Mexico. This
could allow for a few tornadoes to develop over South Florida on
Saturday.

Temperatures will also remain below average for this time of year
for highs on Saturday in the 80s due to the high POPs and the
cloud coverage. Lows tonight and again on Saturday night will be
warmer than normal in the 70s, except around 80 east coast metro
areas due to the cloud coverage and the easterly winds.

Long Term...

Prev Discussion... /issued 258 AM EDT Fri Sep 11 2020/

Sunday and Monday...

Soggy and unsettled weather continues for the beginning of the
extended period as the aforementioned tropical disturbance treks
west-northwestward, further into the Gulf of Mexico. Prevailing
east southeasterly flow in it's wake should aid in keeping deep
tropical moisture across South Florida through the start of next
week. As a result, the concern for localized flooding over urban
and poor drainage areas will exist if additional heavy rain falls
over areas that received sufficient antecedent accumulations.

Tuesday through Thursday...

Rain chances then decrease a bit as a swath of slightly drier air
in the mid to upper levels attempts to infiltrate the region by
the middle of the week. However, east southeasterly wind in place
will keep enough moisture in the low levels for routine sea breeze
driven convection in the afternoon and evening hours. As both the
Atlantic and Gulf breezes push inland, scattered showers and
thunderstorms should develop, especially over the interior and
west coast of South Florida.

While still rather warm, temperatures for the beginning of the
long term could be slightly subdued with the increased amount of
cloud cover across the region and then gradually warm with the
transition back to a more typical summertime regime. Daytime
temperatures will generally range from the upper 80s to near 90s
along the east coast to the lower to mid 90s elsewhere, whereas,
overnight lows will remain in the mid to upper 70s across South
Florida.

Marine...
The winds will remain east to southeast over the local waters
this weekend as the tropical disturbance moves through South
Florida tonight and into the Eastern Gulf of Mexico this weekend.
The wind speeds will depend on the development of the tropical
disturbance this weekend, but at this time it looks like breezy
conditions over the Atlantic waters and around 10 to 15 knots over
the Gulf waters. But again will depend on the development of the
tropical disturbance. Seas will be 2 to 4 in the Atlantic waters
and around 2 in the gulf waters this weekend, but again the seas
will depend on the development of the disturbance. Therefore, an
SCEC will be issued for the Atlantic waters.

Beach Forecast...
A higher than normal astronomical tide is expected along the east
coast metro areas through the weekend. This could lead to some
minor coastal flooding along the east coast beaches of South
Florida during high tides. The threat of rip currents along the
east coast beaches will also be increasing some this weekend, due
to the tropical disturbance moving through the area and into the
Eastern Gulf of Mexico.

Aviation...
SCT/NMRS convection developing along interior/Gulf Coast this
afternoon. Sub-VFR conditions possible over this area from 18Z-
00Z today, as tropical rain rates quickly reduce visibilities. VFR
conditions should prevail across east coast TAF sites, until
about 09Z tomorrow as tropical disturbance encroaches on the
region. Widespread MVFR/IFR conditions are possible mainly through
21Z Saturday across the region due to intense/widespread
convection in association with passing tropical disturbance.

Hydrology...
The PWAT values will remain in the 2.3 to 2.5 inch range over
South Florida this weekend, as the tropical disturbance moves
westward through South Florida tonight and into the eastern Gulf
of mexico this weekend. This will allow some heavy rainfall to
occur over South Florida this weekend from the showers and
thunderstorms.

The ground over the west coast metro areas of Collier County has
also become saturated from the showers and thunderstorms during
the last couple of days. The western interior areas are also
seeing more showers and thunderstorms this afternoon and this has
allowed for the grounds over these areas to become saturated too.
Any additional heavy rainfall over the western areas of South
Florida today through Saturday will be capable of producing
flooding conditions. WPC has also put a Marginal Risk of flooding
over most of the area on Saturday with even the western areas in
a Slight Risk of Flooding.

At this time it looks like 2 to 4 inches are possible over all of
South Florida this weekend with higher amounts in training thunderstorms.
Therefore, the Flood Watch continues for Coastal Collier County
and been been extended into Hendry, Glades, and Inland Collier
Counties through Saturday evening.
&&

.Preliminary Point Temps/PoPs...
West Palm Beach  88  76  87  79 /  50  80  90  50
Fort Lauderdale  88  77  86  80 /  40  80  80  60
Miami            89  77  87  79 /  40  80  80  60
Naples           91  75  87  76 /  70  70  80  70

&&

.MFL WATCHES/WARNINGS/ADVISORIES...
FL...Flood Watch through Sunday morning for FLZ063-066>075-168-
     172>174.

     Tropical Storm Watch for FLZ068-072-074-168-172-173.

     High Rip Current Risk through Saturday evening for FLZ168-172-
     173.

AM...Tropical Storm Watch for AMZ630-650-651-670-671.

     Small Craft Advisory until 8 PM EDT Saturday for AMZ630-650-651-
     670-671.

     Small Craft Advisory from 2 AM to 8 PM EDT Saturday for AMZ610.

GM...Tropical Storm Watch for GMZ676.

&&

Update...54/BNB
Marine...54/BNB
Aviation...09/Bhatti
Beach Forecast...54/BNB
Short Term...54/BNB
Long Term...11/HVN
Hydrology...54/BNB
Hazardous weather outlook, Sep 11, 7:29 PM EST, 4 hours 31 minutes before
Hazardous Weather Outlook for South Florida
National Weather Service Miami FL
829 PM EDT Fri Sep 11 2020

AMZ610-630-650-651-670-671-FLZ063-066>075-168-172>174-GMZ656-657-676-
121230-
Lake Okeechobee-Biscayne Bay-
Coastal waters from Jupiter Inlet to Deerfield Beach FL out 20 NM-
Coastal waters from Deerfield Beach to Ocean Reef FL out 20 NM-
Waters from Jupiter Inlet to Deerfield Beach FL from 20 to 60 NM-
Waters from Deerfield Beach to Ocean Reef FL from 20 to 60 NM
excluding the territorial waters of Bahamas-Glades-Hendry-
Inland Palm Beach-Metro Palm Beach-Coastal Collier-Inland Collier-
Inland Broward-Metro Broward-Inland Miami-Dade-Metro Miami-Dade-
Mainland Monroe-Coastal Palm Beach-Coastal Broward-Coastal Miami-
Dade-Far South Miami-Dade-
Coastal waters from Chokoloskee to Bonita Beach FL out 20 NM-
Coastal waters from East Cape Sable to Chokoloskee FL out 20 NM-
Waters from Chokoloskee to Bonita Beach FL from 20 to 60 NM-
829 PM EDT Fri Sep 11 2020

...Tropical Storm Watch in Effect for East Coast...
...Flood Watch In Effect for all of South Florida...

This hazardous weather outlook is for South Florida.

.DAY ONE...TONIGHT

Thunderstorms: Scattered to numerous thunderstorms will develop
across the region especially during the overnight hours. The
strongest storms could contain wind gusts in excess of 40 mph and
heavy downpours.

Flooding: High rainfall rates combined with multiple rounds of
showers and thunderstorms will lead to a potential for flooding to
occur especially across the urban and low lying areas later tonight.
A Flood Watch is currently in effect for all of South Florida.

Wind: The strongest showers and thunderstorms could produce wind
gusts over 40 mph later tonight especially over the Atlantic waters.

Tornadoes: An isolated tornado cannot be ruled out later tonight over
the east coast with the strongest thunderstorms.

Waterspouts: Isolated waterspouts are possible over all local South
Florida waters tonight.

Rip Currents: There is a high risk of rip currents across the
Atlantic Coast beaches tonight.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY

Periods of heavy rainfall and gusty winds will occur through the
upcoming weekend as Tropical Depression Nineteen moves through the
area. This will allow for the potential for flooding during this time
frame especially across the urban and low lying areas. Because of
this, a Flood Watch will remain in effect for all of South Florida
through Sunday morning.

A high risk of rip currents will continue for the Atlantic Coast
beaches through the weekend.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not anticipated. However, please relay any
information about observed flooding and severe weather to the NWS
while following all local, state, and CDC guidelines.

For more information...visit the National Weather Service in
Miami website at www.weather.gov/miami.

In the hours before

Special weather statement, Sep 11, 11:34 PM EST, 26 minutes before
Special Weather Statement
National Weather Service Miami FL
1234 AM EDT Sat Sep 12 2020

FLZ073-074-173-120600-
Metropolitan Miami Dade FL-Inland Miami-Dade County FL-
Coastal Miami Dade County FL-
1234 AM EDT Sat Sep 12 2020

...SIGNIFICANT WEATHER ADVISORY FOR CENTRAL MIAMI-DADE COUNTY UNTIL
200 AM EDT...

* At 1234 AM EDT, National Weather Service meteorologists were
  tracking a gusty shower 13 miles east of Fisher Island, or 13 miles
  east of Key Biscayne, moving west at 15 mph.

* Wind gusts up to 50 mph possible with this shower.

* Locations impacted include...
  Miami, Miami Beach, Coral Gables, Key Biscayne, South Miami,
  Virginia Key, Kendall, Pinecrest, Glenvar Heights, Richmond
  Heights, Palmetto Bay, Port Of Miami, University Of Miami, Downtown
  Miami, Coconut Grove, Marlins Park, Fisher Island, Zoo Miami,
  Cutler Bay and West Perrine.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

This activity was also developing in an environment favorable for the
formation of funnel clouds. Stay tuned to NOAA weather radio and
local media for additional updates and possible warnings.

To report severe weather, contact your nearest law enforcement
agency. You can also share your report with NWS Miami on Facebook and
Twitter.

&&

LAT...LON 2564 8008 2560 8013 2552 8016 2555 8022
      2555 8023 2556 8024 2562 8039 2584 8021
      2580 8004
TIME...MOT...LOC 0434Z 085DEG 11KT 2569 7994

HVN

The radar

The Miami radar (KAMX), 9 km away, was scanning. The volume nearest the first event began at 05:59 UTC.

Open the radar archive at this moment

Event by event

9 tropical depression, 2 flash flood. Local standard time, as filed.

Tropical Depression, Coastal Miami-Dade County

When
September 12, 12:00 AM EST to September 13, 1:00 AM EST
Where
Coastal Miami-Dade County forecast zone
Reported by
Mesonet
Coordinates
25.609, -80.499 (the zone’s center; the record gives no point)

As TD Nineteen moved westward across South Florida, rain bands produced maximum sustained winds generally between 25-35 mph. An earlier rain band moved across coastal Miami-Dade County during the morning of September 12th, with peak wind gusts of 54 mph/47 knots at the WeatherStem mesonet site at UM Health Systems at 10:40 AM EDT on September 12th. Additional wind gusts recorded of 49 mph/43 knots at the WeatherFlow site at Morningside Park (XMSP) at 11:35 AM EDT, and 48 mph/42 knots at the WeatherFlow site at Biscayne Bay Light 20 off Key Biscayne (XKBS) at 11:20 AM EDT. A total of around 1,500 customers lost power in Miami-Dade County. Overall wind impacts were minor and confined to trees and power lines.

Tropical Depression, Metropolitan Miami-Dade

When
September 12, 12:00 AM EST to September 13, 1:00 AM EST
Where
Metropolitan Miami-Dade forecast zone
Reported by
ASOS
Coordinates
25.609, -80.499 (the zone’s center; the record gives no point)

As TD Nineteen moved westward across South Florida, rain bands produced maximum sustained winds generally between 25-32 mph. An earlier rain band moved across metro Miami-Dade County during the morning of September 12th, with peak wind gusts of 44 mph/38 knots measured by the ASOS at Homestead Air Reserve at 1:56 AM EDT, 41 mph/36 knots at the ASOS at Miami International Airport at 12:43 PM EDT, and 40 mph/35 knots at at the ASOS at Opa Locka Airport at 10:58 AM EDT. A total of around 1,500 customers lost power in Miami-Dade County. Overall wind impacts were minor and confined to trees and power lines.

Tropical Depression, Coastal Broward County

When
September 12, 6:00 AM EST to 4:00 PM EST
Where
Coastal Broward County forecast zone
Reported by
ASOS
Coordinates
26.152, -80.456 (the zone’s center; the record gives no point)

As TD Nineteen moved westward across South Florida, rain bands produced maximum sustained winds generally between 25-35 mph. An earlier rain band moved across coastal Broward County during the morning of September 12th, with peak wind gusts of 49 mph/43 knots recorded at WxFlow mesonet site at Port Everglades (XPEG) at 11:34 AM EDT as well as at the WxFlow mesonet site at Dania Pier (XDAN) at 11:22 AM EDT, 47 mph/41 knots at the ASOS station at Fort Lauderdale/Hollywood International Airport at 11:18 AM EDT, and 41 mph/36 knots at the WxFlow mesonet site at Hillsboro Inlet at 8:00 PM EDT. A total of around 560 customers lost power in Broward County. Overall wind impacts were minor and confined to trees and power lines.

Tropical Depression, Metro Broward County

When
September 12, 6:00 AM EST to 4:00 PM EST
Where
Metro Broward County forecast zone
Reported by
ASOS
Coordinates
26.152, -80.456 (the zone’s center; the record gives no point)

As TD Nineteen moved westward across South Florida, rain bands produced maximum sustained winds generally between 25-30 mph. Peak wind gusts of 48 mph/42 knots were recorded at the Earth Networks site FRBCS located in Lauderhill, FL at 11:29 AM EDT on September 12th and 43 mph/37 knots was recorded by the ASOS station at Fort Lauderdale Executive Airport at 11:37 AM EDT. A total of around 560 customers lost power in Broward County. Overall wind impacts were minor and confined to trees and power lines.

Tropical Depression, Inland Broward County

When
September 12, 6:00 AM EST to 4:00 PM EST
Where
Inland Broward County forecast zone
Reported by
Mesonet
Coordinates
26.152, -80.456 (the zone’s center; the record gives no point)

As TD Nineteen moved westward across South Florida, rain bands produced maximum sustained winds generally between 25-30 mph. Peak wind gust of 40 mph/35 knots was recorded at the Earth Networks site HILLBS along Alligator Alley in far western Broward County at 1:26 PM EDT on September 12th. Overall wind impacts were minor.

Tropical Depression, Coastal Palm Beach County

When
September 12, 6:00 AM EST to September 13, 1:00 AM EST
Where
Coastal Palm Beach County forecast zone
Reported by
Mesonet
Coordinates
26.648, -80.436 (the zone’s center; the record gives no point)

As TD Nineteen moved westward across South Florida, rain bands produced maximum sustained winds generally between 25-35 mph. An earlier rain band moved across coastal Palm Beach County during the morning of September 12th, with peak wind gusts of 45 mph/39 knots at the WxFlow mesonet site (XJUP) at Juno Beach Pier at 12:48 PM EDT and the NOAA C-MAN site (LKWF1) at Lake Worth at 9:42 PM EDT, and 41 mph/36 knots at the WxFlow mesonet site (XBOY) at Boynton Beach at 4:42 AM EDT. Overall wind impacts were minor and confined to trees and power lines.

Tropical Depression, Metro Palm Beach County

When
September 12, 6:00 AM EST to September 13, 1:00 AM EST
Where
Metro Palm Beach County forecast zone
Reported by
ASOS
Coordinates
26.648, -80.436 (the zone’s center; the record gives no point)

As TD Nineteen moved westward across South Florida, rain bands produced maximum sustained winds generally between 25-30 mph. An earlier rain band moved across coastal Palm Beach County during the morning of September 12th, with peak wind gusts of 53 mph/46 knots at the WeatherStem site (0430W) at FAU Boca Raton and 43 mph/37 knots at the ASOS at West Palm Beach International Airport at 11:18 AM EDT. Overall wind impacts were minor and confined to trees and power lines.

Tropical Depression, Coastal Collier County

When
September 12, 12:00 PM EST to September 13, 3:00 AM EST
Where
Coastal Collier County forecast zone
Reported by
ASOS
Coordinates
26.099, -81.381 (the zone’s center; the record gives no point)

As TD Nineteen moved westward across South Florida and into the Gulf waters, rain bands produced maximum sustained winds generally between 25-35 mph. A rain band moved across coastal Collier County during the early afternoon of September 12th into the early morning hours of September 13th, with peak wind gusts of 41 mph/36 knots at the ASOS at Naples Municipal Airport at 11:18 AM EDT and 40 mph/35 knots at the AWOS at Marco Island Airport at 9:15 AM EDT. A total of around 2,000 customers lost power in Collier County. Overall wind impacts were minor and confined to trees and power lines.

Tropical Depression, Inland Collier County

When
September 12, 12:00 PM EST to September 13, 3:00 AM EST
Where
Inland Collier County forecast zone
Reported by
Mesonet
Coordinates
26.099, -81.381 (the zone’s center; the record gives no point)

As TD Nineteen moved westward across South Florida and into the Gulf waters, rain bands produced maximum sustained winds generally between 25-32 mph. A rain band moved across inland Collier County during the early afternoon of September 12th into the early morning hours of September 13th, with a peak wind gust of 44 mph/38 knots measured by the RAWS mesonet OCOF1 at Ochopee at 4:03 PM EDT. A total of around 2,000 customers lost power in Collier County. Overall wind impacts were minor and confined to trees and power lines.

Flash Flood, Miami-Dade

When
September 13, 1:00 AM EST to 6:00 AM EST
Where
Miami-Dade County, 0.54 mi NE of Coconut Grove to 0.7 mi SE of Miami
Cause
Heavy Rain / Tropical System
Reported by
Broadcast Media
Coordinates
25.736, -80.244

Several broadcast media reports of significant street flooding from Coconut Grove to Brickell and Downtown Miami, and possibly extending into Little Havana. U.S. Highway 1 in Coconut Grove and Brickell was covered in water up to knee-high in places, leading to a number of stalled vehicles.

Rainfall amounts of 5 to 7 inches in about 6 hours were measured in the Coconut Grove and Little Havana areas, with 3 to 4 inches measured during a similar time frame in Downtown Miami and Brickell.

Flash Flood, Collier

When
September 13, 1:00 PM EST to 7:00 PM EST
Where
Collier County, 5.17 mi SE of East Naples to 5.2 mi NNW of Marco Is Arpt
Cause
Heavy Rain / Tropical System
Property damage
$20,000
Reported by
Emergency Manager
Coordinates
26.073, -81.716

A Collier County Emergency Manager relayed pictures of significant flooding at the Marco/Naples RV Park in East Naples of water encroaching on homes. Rainfall totals from September 12th through the 14th ranged from 6 inches to almost 8.7 inches across portions of western Collier County.

What these are

Tropical Depression
A tropical cyclone with sustained winds below 34 knots.
Flash Flood
Flooding that begins within six hours of the rain that causes it, or of a dam or levee failure or ice jam release, often with deadly speed.

After NWS Directive 10-1605, the rules offices file Storm Data by.

The same day elsewhere

More

Every storm in Florida in 2020Every state in 2020This day in weather historyWarnings in Florida, September 2020The 2020 hurricane season

Sources

NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 918328, 918356, 918318, 918325, 918327, 918357, 918358, 918359, 918360, 920998, 920999.